A member asked:
Iitchy, red rash on legs caused by spandex/polyester leggings. treating w/ benadryl (diphenhydramine) & hydrocortisone cream, but rash is spreading to arms and ears..
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Family Medicine 18 years experience
Take oral benadryl (diphenhydramine): don't use the topical benadryl (diphenhydramine) cream. Take oral benadryl (diphenhydramine). 50mg is usually ok but it will make you sleepy. See your doctor tomorrow if you can if rash is still bothering you. Cool shower should help with the itch. It is obvious you have a bad allergic reaction. Go to ER if you develop throat tightening, short of breath, wheezing, or other concerning symptoms other than rash
Created for people with ongoing healthcare needs but benefits everyone.
1.5k viewsAnswered >2 years ago
Last updated Mar 10, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.